# SDR UPS99229077

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (B727-5310-5596A) ON BS 940 FORGING ON PRESSURE WEB ATTACH FLANGE RBL 65 TO 70 WL 200.  STANDARD REPAIR ACCOMPLISHED PER UPS EO B727-5310-4501A APP C.
